# SDR YENA201708170663

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 58,462 hours, 20,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 777640
- Condition: No Test
- Location: Emergency Lights
- Part time: 8,291 hours, 3,100 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY 11WL FAILED EMERGENCY LIGHT SYSTEM TEST.  R & R THE BATTERY PACK IAW AMM 33-51-38. SYSTEM OPS CHECKED GOOD.
